Virginia, 2022

Damaging Winds and Strong Wind in Virginia, November 11, 2022

November 11, 2022 · NWS RNK · 3 events in 1 county or zone

During the late morning into the afternoon, the remnants of Tropical Storm Nicole moved across far western North Carolina and far southwest Virginia. To the east of this system, a southeast wind ushered in warm and unstable air into the Virginia Southside.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

During the late morning into the afternoon, the remnants of Tropical Storm Nicole moved across far western North Carolina and far southwest Virginia. To the east of this system, a southeast wind ushered in warm and unstable air into the Virginia Southside. This allowed scattered showers and thunderstorms to develop. One of these storms downed a couple of trees in Henry County. Outside of the storms, gusty southeast winds and a moist ground contributed to at least four additional trees falling in Henry County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Nov 11, 10:55 AM EST, 45 minutes earlier.

Area forecast discussion, Nov 11, 10:55 AM EST, 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Blacksburg VA
1055 AM EST Fri Nov 11 2022

.SYNOPSIS...
Rain will continue in the area today as Tropical Depression
Nicole tracks through the Mid Atlantic region. A strong cold
front will cross the area on Saturday, ending the precipitation
Saturday night, but bringing in more wind and much colder air.
Dry weather and below normal temperatures temperatures are
expected Sunday and Monday under high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1040 AM EST Friday...

...Rainbands from Nicole moving through...more widespread heavy
rain after a brief break for some this afternoon...

A robust area of moderate to heavy rain stretched from southeast
of Lewisburg to Raleigh, with additional showers over WV/SW
VA/NW NC associated with TD Nicole. Drier air was working into
south central VA and northern NC...allowing for breaks in cloud
cover and insolation.

There is weak rotation noted, but so far we are not seeing the
rotational intensity that has occurred farther SSE. Increasing
theta-e values in the sunnier areas will boost surface-based
CAPE, and along with helicity values around 500 m2s2, any storms
that move into this area will be watched for a higher tornado
threat. A tornado watch remains in effect through 3 PM.

CAMs have more scattered convection for the next 2-3 hrs before
the surface low approaches from the SW and rainfall increases
in coverage and intensity once again. Tonight rainfall comes to
an end for most between 9 PM and midnight as winds come around
to the SW/W. Upslope showers continue for the western Blue
Ridge mountains through Saturday morning.

QPF totals have averaged 1-3" with higher amounts in Watauga and
Botetourt Counties. Totals through Saturday morning will be
closer to 2-4" with isolated 6" amounts.

As of 250 AM EDT Friday...

Tornado Watch Issued for Piedmont.

First of three primary band of moderate to intense showers
crossing through Virginia early this morning. High-Res guidance
has the next crossing through northern North Carolina into
central Virginia roughly between 10Z/5AM and 18Z/1PM with the
core of remnant tropical system.

So most locations will have a more concentrated period of
showers lasting around 4 hours, a break with less coverage and
intensity, then the next band with another 3 to 4 hours of more
numerous showers with more intense rainfall.

Isolated thunderstorms, some with rotation, are possible in
either band, but development of more intense cells will depend
on heating and building some surface-based CAPE. Based on when
the SREF has a 500J/Kg CAPE that would put the highest potential
from 10AM to 6PM.

As the center of the system moves into northern Virginia wind
veer to the southwest then west but will remain gusty.
Precipitation end east of the Blue Ridge but fill in on the
western upslope areas of the central Appalachians.

Winds above the surface will peak around 45 to 60 knots out of
the southeast this morning. Wind gusts at the highest
elevations will be in the 40 to 50 mph range. Enhanced winds
will also be possible with the bands of showers coming through
but that shorter time scale will be handled with Special Weather
Statements or Severe Thunderstorm Warnings if needed.

Again expecting non-diurnal temperature trends today as dew
points rise into the 60s ahead of the tropical system. Staying
close to NBM guidance for lows tonight.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 245 AM EST Friday...

...Trending colder with a scattered showers Saturday into
Saturday night...

An amplified upper trough is expected to move through the Plains
States Friday night and tag team with a shortwave trough moving
east through the Arklatex. By Saturday morning, this southern
feature is expected to have progressed northeast and be over the
Lower Ohio and Tennessee Valleys. As Saturday progresses,
showers are expected to expand in coverage across the mountains
as the shortwave heads through primarily OH/WV/PA. However, the
southern tail of the feature, along with a northwest flow
upslope component over the mountains, is expected to help
generate some isolated to scattered showers. As we progress into
Saturday night, temperatures will start to fall behind the
trough axis, and residual moisture across the mountains may
change to or mix with snow showers, especially across western
Greenbrier County, WV. Across eastern areas, some of the daytime
rain showers may progress into parts of southwest Virginia,
mainly along and north of Route 460.

By Sunday, and through Monday, colder high pressure will settle
over the region with temperatures five to ten degrees below
normal by Monday.

For Monday night, we will be watching for the potential of yet
another southern stream shortwave trough approaching the region.
Anticipate increasing clouds Monday night with small chance of
some light snow reaching the Northern Mountains of North
Carolina by daybreak Tuesday.

Confidence in the above weather scenario is moderate.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 145 EST Friday...

...Quick moving system to bring rain/snow mix to the area
Tuesday and Tuesday night...

Early Tuesday morning, a shortwave trough is expected to heading
east of the Lower Mississippi Valley before swinging northeast
during the course of Tuesday across our area. Just as quickly as
it arrives, the system is expected to exit the region by or
shortly after midnight on Tuesday night. Timing of this feature
has slowed slightly as compared to guidance of twenty-four hours
ago. Now, far eastern sections of the region may remain dry
until the mid- afternoon. Temperatures will play a factor in the
precipitation type. For the bulk of the day for most of the
region the precipitation is expected to be light rain. However,
for the highest ridges and peaks light snow or a mix of light
rain and snow will be more probable during the morning, and
potentially into and through the afternoon. If the system does
arrive a little sooner currently suggested, more of the area
will still be at or below freezing at the onset of the
precipitation, and we could see a brief light mix of
precipitation across eastern sections around sunrise.

On Wednesday into Thursday, a series of closed upper lows are
expected to be heading eastward near the US/Canadian border with
an associated shortwave trough heading through the Great Lakes
region. Guidance had been also offering a solutions of another
southern stream bit of energy head northeast along the coast of
the Carolinas on Thursday. Both of these features were helping
to provide some small precipitation chances across the
northwestern and southeastern sections of the region. The
Carolinas system is trending slower than previous guidance, and
as such, may not be a precipitation contributor on Thursday, but
perhaps later in the week. However, will continue with the
small chance on Thursday in the southeast portion of the area
for the sake of persistence at this point.

Temperatures during this portion of the forecast are expected to
average around five degrees below normal.

Confidence in the above portion of the forecast is on the low
side of moderate for Tuesday and Wednesday but low confidence
for Thursday.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 945 AM EST Friday...

Expect multiple periods of showers with MVFR visibility due to
moderate to heavy rainfall rates and fog and IFR ceilings
through the 12th at 06Z.

Winds speeds will increase from the southeast and east as T.D.
Nicole tracks the Mid Atlantic region. Stronger winds will be
mixed to the surface after 14Z/9AM with gusts 20 to 30
kts.Gusts up to 40 knots are possible along the ridges. Expect
low level wind shear through 18Z/1PM at most sites.

As the center of Nicole reaches Virginia, will have to watch
for potential severe thunderstorms late this morning into this
afternoon especially east of a line from MWK to ROA to CHO.
Winds veer to the southwest then west after 21Z/4PM as the
system continues moving northeast. Gusts will remain in the 15
to 25 kt range through the evening.

Clouds clear out east of the Blue Ridge after 06Z/1AM and should
return to VFR at KROA/KLYH/KDAN by the 12Z/7AM end of the TAF
forecast period.

Average confidence on ceilings, visibility and wind.

Extended Aviation Discussion...

Widespread MVFR to IFR conditions are expected until the system
exits the region late tonight.

A cold front will sweep across the region Saturday, associated
with lingering showers and falling temperatures. Expect MVFR
conditions to persist in southeast West Virgina through
Saturday night. Winds will also remain gusty this weekend in the
wake of the frontal passage with gusts 20 to 30 mph from the
northwest.

Drier air and VFR conditions arrive for Sunday and Monday.

Another system is likely to bring sub-VFR conditions and
precipitation for Tuesday and Tuesday night.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through late tonight for VAZ015>017-032.
     Wind Advisory until 7 PM EST this evening for VAZ015.
NC...Flood Watch through late tonight for NCZ001>003-018-019.
     Wind Advisory until 7 PM EST this evening for NCZ001-018.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/SH
SHORT TERM...DS
LONG TERM...DS
AVIATION...AMS/PM
Hazardous weather outlook, Nov 11, 6:45 AM EST, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
645 AM EST Fri Nov 11 2022

NCZ001-018-VAZ015-121145-
Ashe-Watauga-Grayson-
645 AM EST Fri Nov 11 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ002-003-019-VAZ016-017-032-121145-
Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-
645 AM EST Fri Nov 11 2022

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

VAZ010>014-018>020-022>024-WVZ044-507-121145-
Bland-Giles-Wythe-Pulaski-Montgomery-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Monroe-Eastern Greenbrier-
645 AM EST Fri Nov 11 2022

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

The risk of excessive rainfall continues through tonight. Flooding
is possible on small streams and creeks and on tributaries of main
stem rivers.

Thunderstorms may produce strong to damaging wind today into this
evening. An isolated tornado is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ004>006-VAZ035-043>047-058-059-121145-
Stokes-Rockingham-Caswell-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-
645 AM EST Fri Nov 11 2022

...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

The risk of excessive rainfall continues through tonight. Flooding
is possible on small streams and creeks and on tributaries of main
stem rivers.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather by
calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov
or online at www.weather.gov/rnk.

VAZ007-009-WVZ042-043-508-121145-
Tazewell-Smyth-Mercer-Summers-Western Greenbrier-
645 AM EST Fri Nov 11 2022

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...Today and tonight.

The risk of excessive rainfall continues through tonight. Flooding
is possible on small streams and creeks and on tributaries of main
stem rivers.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ020-VAZ033-034-121145-
Yadkin-Franklin-Bedford-
645 AM EST Fri Nov 11 2022

This Hazardous Weather Outlook is for northwest North Carolina,
south central Virginia and west central Virginia.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms today into this
evening. The primary risk is isolated tornadoes and damaging wind.

The risk of excessive rainfall continues through tonight. Flooding
is possible on small streams and creeks and on tributaries of main
stem rivers.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

In the hours before

Special weather statement, Nov 11, 8:52 AM EST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
852 AM EST Fri Nov 11 2022

NCZ006-111415-
Caswell NC-
852 AM EST Fri Nov 11 2022

...A strong thunderstorm will impact portions of
Caswell County through 915 AM EST...

At 851 AM EST, Doppler radar was tracking a strong thunderstorm near
Burlington, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yanceyville...
Bethel...
Providence...
Jericho...
Camp Springs...
Quick...
and Hamer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

A Tornado Watch remains in effect until 300 PM EST for north central
North Carolina...and south central Virginia.

&&

LAT...LON 3625 7949 3650 7952 3651 7926 3624 7928
TIME...MOT...LOC 1351Z 176DEG 31KT 3616 7940

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WP
Special weather statement, Nov 11, 10:00 AM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1000 AM EST Fri Nov 11 2022

NCZ006-VAZ044-058-111515-
Caswell NC-Halifax VA-Pittsylvania VA-
1000 AM EST Fri Nov 11 2022

...A strong thunderstorm will impact portions of
northeastern Caswell, southeastern Pittsylvania and southwestern
Halifax Counties through 1015 AM EST...

At 959 AM EST, Doppler radar was tracking a strong thunderstorm over
Milton, or 7 miles east of Providence, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Milton...
Semora...
Elmo...
Blanch...
Hamer...
and Hyco Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 300 PM EST for north central
North Carolina...and central and south central Virginia.

&&

LAT...LON 3643 7928 3671 7928 3674 7905 3641 7919
TIME...MOT...LOC 1459Z 186DEG 36KT 3650 7922

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WP
Special weather statement, Nov 11, 10:22 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1022 AM EST Fri Nov 11 2022

VAZ044-111545-
Pittsylvania VA-
1022 AM EST Fri Nov 11 2022

...A strong thunderstorm will impact portions of
southeastern Pittsylvania County through 1045 AM EST...

At 1022 AM EST, Doppler radar was tracking a strong thunderstorm near
Keeling, or near Ingram, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gretna...
Mt Airy...
Java...
Chalk Level...
and Keeling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.Doppler radar has indicated weak rotation with this storm. If
the storm intensifies and rotation strengthens, a warning may need
to be issued.

Torrential rainfall is also occurring with this storm
and may lead to localized flooding. Do not drive your vehicle
through flooded roadways.

A Tornado Watch remains in effect until 300 PM EST for north central
North Carolina...and central and south central Virginia.

&&

LAT...LON 3667 7934 3699 7939 3697 7911 3665 7920
TIME...MOT...LOC 1522Z 186DEG 22KT 3676 7926

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WP
Local storm report, Nov 11, 11:15 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1115 AM EST FRI NOV 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     FLOOD            BOONE                   36.20N 81.67W
11/11/2022                   WATAUGA            NC   PUBLIC

            BOONE CREEK FLOODED THE PARKING LOT AT THE
            BOONE MALL AND STRANDED SEVERAL VEHICLES.
            THIS REPORT WAS RELAYED FROM TWITTER.

&&

PW
Special weather statement, Nov 11, 11:20 AM EST, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1120 AM EST Fri Nov 11 2022

VAZ033-043-111645-
Henry VA-Franklin VA-
1120 AM EST Fri Nov 11 2022

...A strong thunderstorm will impact portions of
western Henry and south central Franklin Counties and the City of
Martinsville through 1145 AM EST...

At 1119 AM EST, Doppler radar was tracking a strong thunderstorm
over Fieldale, or near Martinsville, and another storm 3 mile
south of Horse Pasture moving north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Martinsville...
Bassett...
Sydnorsville...
Spencer...
Ridgeway...
Villa Heights...
and Collinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with these storms. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 300 PM EST for north central
North Carolina...and south central Virginia.

&&

LAT...LON 3691 8006 3691 7982 3655 7984 3654 7997
      3654 8000
TIME...MOT...LOC 1619Z 177DEG 36KT 3669 7995

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WP

The radar

The Roanoke radar (KFCX), 48 km away, was scanning. The volume nearest the first event began at 18:20 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 strong wind. Local standard time, as filed.

Strong Wind, Henry

When
November 11, 11:40 AM EST to 5:22 PM EST
Where
Henry forecast zone
Measured
25 kt (29 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
36.689, -79.926 (the zone’s center; the record gives no point)

Gusty winds combined with a moist ground blew down at least four trees in Henry County. Two trees were knocked down near in the intersection of George Hairston Road and The Great Road. One tree blew down along William F. Stone Highway, and another tree blew down on Mitchell Road, blocking one lane.

Thunderstorm Wind, Henry

When
November 11, 1:23 PM EST
Where
Henry County, 0.89 mi S of Smiths Store
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
36.687, -80.002

Thunderstorm winds blew down one large tree which blocked one lane on Preston Road near the intersection of Wingfield Orchard Road.

Thunderstorm Wind, Henry

When
November 11, 1:33 PM EST
Where
Henry County, 1.66 mi W of Philpott
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
36.780, -80.030

Thunderstorm winds blew down a pine tree across the 300 block of Boat Dock Road.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2022Every state in 2022This day in weather historyWarnings in Virginia, November 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1065974, 1065971, 1065972.